Necessary and sufficient conditions for n-dimensional conformal Einstein spaces via dimensionally dependent identities
2005 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, Vol. 46, no 1Article in journal (Refereed) Published
Listing has recently extended results of Kozameh, Newman, and Tod for fourdimensional space-times and presented a set of necessary and sufficient conditions for a metric to be locally conformally equivalent to an Einstein metric in all semi-Riemannian spaces of dimension n≥4-subject to a nondegeneracy restriction on the Weyl tensor. By exploiting dimensionally dependent identities we demonstrate how to construct two alternative versions of these necessary and sufficient conditions which we believe will be useful in applications. The four-dimensional case is discussed in detail and examples are also given in five and six dimensions.
Place, publisher, year, edition, pages
2005. Vol. 46, no 1
IdentifiersURN: urn:nbn:se:liu:diva-22886DOI: 10.1063/1.1823011Local ID: 2233OAI: oai:DiVA.org:liu-22886DiVA: diva2:243199